# SDR 39LA201810051175

- Difficulty date: October 1, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N330KW
- Make and model: Snias SA330J
- Aircraft serial: 1418
- Aircraft time: 816 hours, 10,098 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 160072002011
- Condition: Corroded
- Location: Fuselage
- Part time: 816 hours, 10,098 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A P2 INSPECTION, CORROSION WAS DISCOVERED ON THE FLOORBEAM END CAP IN TWO LOCATIONS AT FRAME 5295. THE CORROSION REMOVAL RESULTED IN A MAXIMUM MATERIAL LOSS IN THE PRIMARY STRUCTURE OF 0.035 INCHES IN DEPTH. TECHNICAL DATA PACKAGE PR2018023 WAS CREATED TO PROVIDE GUIDANCE FOR REPAIR OF THE PRIMARY STRUCTURE USING AQRD ERO-931486 AS APPROVED REPAIR DATA. ONCE THE REPAIR IS COMPLETED, SUPPLEMENTAL INFORMATION MAY BE ADDED TO THIS SDR.
SUPPLEMENTAL INFORMATION - FLOORBEAM REPAIR ACCOMPLISHED IAW AIRLIFT TDP PROJECT PR2018032 REV B,ERO-931486A,AND FAA 8110-3 NUMBER 931486A ON FILE WITH AIR CARRIER. THIS INFORMATION WILL COMPLETE THIS SDR.
